# SDR 08FDEA04953

- Difficulty date: November 21, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516339
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 PIT FLOOR FRAME SHEAR TIE AT FS 970, RBL9 TO RBL15, WL 139 HAS CORROSION ON AFT TO BOTTOM SIDE.  INSTALLED NEW SHEARTIE REF SRM 53-10-4.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
